# SDR CA180103007

- Difficulty date: December 30, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 66,233 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Part time: 29,470 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKE-OFF THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP FAILED.  THE CREW TURNED BACK TO BASE AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  P/N: 570347 S/N: MX-494399CD TSN HOURS: 29470, CYCLES: 33246 TSR HOURS: 115, CYCLES: 98 A/C HOURS: 64244 A/C CYCLES: 60800.  (TC# 20180103007)
